Coverart for item
The Resource Journal of computational mathematics : an international journal on numerical methods, analysis and applications, edited by Editorial Committee of Journal of computational mathematics, (electronic resource)

Journal of computational mathematics : an international journal on numerical methods, analysis and applications, edited by Editorial Committee of Journal of computational mathematics, (electronic resource)

Label
Journal of computational mathematics : an international journal on numerical methods, analysis and applications
Title
Journal of computational mathematics
Title remainder
an international journal on numerical methods, analysis and applications
Statement of responsibility
edited by Editorial Committee of Journal of computational mathematics
Creator
Contributor
Subject
Genre
Language
eng
Note
Includes, selectively, English translations of Chinese articles appearing in: Ji suan shu xue.
Related
Cataloging source
IPL
http://bibfra.me/vocab/lite/collectionName
Journal of computational mathematics (Online)
Dewey number
511.05
LC call number
QA297
LC item number
.J6835
http://library.link/vocab/relatedWorkOrContributorName
EBSCO Publishing (Firm)
http://library.link/vocab/subjectName
  • Numerical calculations
  • Numerical analysis
  • Numerical analysis
  • Numerical calculations
  • Numerisk analys
Label
Journal of computational mathematics : an international journal on numerical methods, analysis and applications, edited by Editorial Committee of Journal of computational mathematics, (electronic resource)
Instantiates
Publication
Abbreviated title
J. comput. math.
Control code
OCM1ssj0003247
Dimensions
unknown
Key title
Journal of computational mathematics
Lccn
sn 86015308
Publication designation
Vol. 1, no. 1 (Jan. 1983)-
Publication frequency
Quarterly
Specific material designation
remote
System control number
(WaSeSS)ssj0003247
System details
Mode of access: World Wide Web
Label
Journal of computational mathematics : an international journal on numerical methods, analysis and applications, edited by Editorial Committee of Journal of computational mathematics, (electronic resource)
Publication
Abbreviated title
J. comput. math.
Control code
OCM1ssj0003247
Dimensions
unknown
Key title
Journal of computational mathematics
Lccn
sn 86015308
Publication designation
Vol. 1, no. 1 (Jan. 1983)-
Publication frequency
Quarterly
Specific material designation
remote
System control number
(WaSeSS)ssj0003247
System details
Mode of access: World Wide Web

Library Locations

    • Ellis LibraryBorrow it
      1020 Lowry Street, Columbia, MO, 65201, US
      38.944491 -92.326012
    • Mathematical Sciences LibraryBorrow it
      104 Ellis Library, Columbia, MO, 65201, US
      38.944377 -92.326537
Processing Feedback ...